MathSciNet Relay Station
MathSciNet bibliographic data
MR750521 65B99 (11B39)
Phillips, G. M. Aitken sequences and Fibonacci numbers. Amer. Math. Monthly 91 (1984), no. 6, 354–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement